Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have rash on feet after pedicure. Took medication. Foot is swollen with pus filled sacs. Cure?

About 2 years ago I had a pedicure after this my feet started to have a rash . I didn t go to the Dr to it started on both feet. Dr Rx a Anti Itch an a Steroid said it would take long time to clear up fugal infection. Went through Meds. It started to peel thick skin. Now peels, has like small brown spots, small puss filled sacs swelled foot red
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  782
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

I read your history & note your clinical description of the lesions.

From this & my clinical experience, it does appear that you have aquired a 'fungal infection' of the feet more aptly named Tinea Pedis after the pedicure or around that time period.

Of course, this has to be confirmed with a visual & / or scraping the area (done by a dermatologist & not at home please) & putting it on a glass slide with 10% KOH (potassium hydroxide) & establishing a fungal infection.

The treatment will involve both local & systemic antifungals & antihistamines to allay the symptoms. Antifungals choice will depend on the treating physician & personally, i would prefer Terbinafine 250mg once/day & to take it either for a 2 week or 4 week period depending on the severity et al.

Good Luck & Here's to a quick recovery! Cheers!

Dr Praveen Rodrigues MD
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Sharat Gupta's  Response
Dear Patient,
Welcome to healthcare magic forum.
With your description of lesion at present you have secondary infection to some primary cause(eg Tinea Pedis,Irritant contact ds/allergic contact ds following pedicure).
So it will be prudent to treat secondary infection first.Please do following-
a)Clean your both feet with lukewarm water & than apply T bact cream twice daily
b)Tab Cefakind-CV 500mg twice daily
c) Tab Xyzal (Levocetizine) 1 tab before sleep

Answered: Sun, 31 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor